# SDR DALA2017112408321

- Difficulty date: November 23, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER AT THE 12 HR POSITION,  ON AFT CABIN PRESSURE BULKHEAD.   THE STIFFENER WAS REPLACED IAW DWG 9915562, REV P,  AND  SRM 51-41-05.
